|WHY DO I GET FATIGUE
Feb 19, 2010
Why do I get so fatigue is it because of my meds,is because my body is getting use to the meds.Sometimes I find my self really tired after doing work around the house.If i walk through the mall i will have to stop and have a sit while my family contiues on,please tell me what i can do.
Response from Dr. Frascino
Are you HIV positive and fatigued or just plain fatigued? If you have HIV-associated fatigue, you'll need to write back with a bit more information. For instance, which medications are you taking and for how long, and when did the fatigue begin, etc.? In the meantime, read through the chapter on causes of HIV-associated fatigue in the archives of this forum. You may find the information you are searching for there, waiting for you.
sickle cell disease
Is HIV- antibodies the best test to detect HIV+? (ELITE CONTROLLERS, 2010) (ELITE SUPPRESSORS, 2010)
- Burning Penis After Touching Anus Worried I Have HIV
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- Pain In Penis After Getting Scratched Worried I Have HIV
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- White Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Epididymitis Symptoms Causes Treatment
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.